# SDR SIMA2012045003

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 20,523 hours, 18,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2998 THE CREW REPORTED THE AMBER EMERGENCY EXIT STRIP ON FLOOR IS MISPLACED, IT IS NOT IN THE EMERGENCY EXIT ROW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED EMERGENCY STRIP TO ROW 6 IN THE RIGHT POSITION IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
